Skip to content

Causes and Conditions

Mackie, J. L. (1965). Causes and Conditions. American Philosophical Quarterly, 2(4), 245-264.

Type
Journal article
Intellectual base
Primary research
Year
1965
Volume
2
Issue
4
Pages
245-264
Link
https://www.jstor.org/stable/20009173
Cited from
economics_finance

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Mechanisms

Verification

Does it exist? Not checked yet. This entry carries no identifier to resolve. It was extracted from the citation as written in the article, normalized, and deduplicated against the rest of the registry.

Does it back the claim? Not recorded. Neither this nor any other of the 3 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:8151475e49d8 · see in the full table